# SDR HNAA2009041500117

- Difficulty date: April 10, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 35,792 hours, 41,534 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pitot System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER TWO PITOT HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT FOLLOWED BY LOSS OF AIRSPEED.  MAINTENANCE INSPECT WIRING AT PITOT SELECT SWITCHES.  INSPECT CONNECTOR 9811930 AT RELAY PANEL 1.  INSPECTED BOTH PITOT TUBES, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF PITOT STATIC SYSTEM IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 30-31-00, OPS NORMAL AT THIS TIME.
